doi: 10.3934/dcdss.2020336

New results for oscillation of fractional partial differential equations with damping term

1. 

College of Mathematics and Statistics, Hengyang Normal University, Hengyang, Hunan 421002, P. R. China

2. 

Hunan Provincial Key Laboratory of Intelligent Information, Processing and Application, Hengyang, 421002, P. R. China

* Corresponding author: Zhenguo Luo

Received  March 2019 Revised  September 2019 Published  April 2020

Fund Project: The authors are supported by Hunan Provincial Natural Science Foundation of China (2019JJ40004, 2018JJ2006), the Project Supported by Scientific Research Fund of Hunan Provincial Education Department (17A030, 16A031), the Project of "Double First-Class" Applied Characteristic Discipline in Hunan Province (Xiangjiaotong[2018]469), the Project of Hunan Provincial Key Laboratory (2016TP1020) and the Open Fund Project of Hunan Provincial Key Laboratory of Intelligent Information Processing and Application for Hengyang Normal University (IIPA18K05), the training target of the young backbone teachers in Hunan colleges and Universities ([2015]361)

In this paper, we study the oscillatory behavior of solutions of a class of damped fractional partial differential equations subject to Robin and Dirichlet boundary value conditions. By using integral averaging technique and Riccati type transformations, we obtain some new sufficient conditions for oscillation of all solutions of this kind of fractional differential equations with damping term. Our results essentially enrich the ones in the existing literature. Finally, we also give two specific examples to illustrate our main results.

Citation: Liping Luo, Zhenguo Luo, Yunhui Zeng. New results for oscillation of fractional partial differential equations with damping term. Discrete & Continuous Dynamical Systems - S, doi: 10.3934/dcdss.2020336
References:
[1]

S. Abbas, M. Benchohra and G. M. N'Guérékata, Topics in Fractional Differential Equations, Developments in Mathematics, 27. Springer, New York, 2012. doi: 10.1007/978-1-4614-4036-9.  Google Scholar

[2]

D. Baleanu, K. Diethelm, E. Scalas and J. J. Trujillo, Fractional Calculus. Models and Numerical Methods, Series on Complexity, Nonlinearity and Chaos, 3. World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2012. doi: 10.1142/9789814355216.  Google Scholar

[3]

C. C. Bernido and M. V. Carpio-Bernido, Analysis of Fractional Stochastic Processes: Advances and Applications, Conference Series, 36. World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2015. doi: 10.1142/9257.  Google Scholar

[4]

S. T. ChenX. H. Tang and J. S. Yu, Sign-changing ground state solutions for discrete nonlinear Schrodinger equations, J. Difference Equ. Appl., 25 (2019), 202-218.  doi: 10.1080/10236198.2018.1563601.  Google Scholar

[5]

S. S. Chen and J. S. Yu, Stability and bifurcation on predator-prey systems with nonlocal prey competition, Discrete and Continuous Dynamical Systems, 38 (2018), 43-62.  doi: 10.3934/dcds.2018002.  Google Scholar

[6]

R. Courant and D. Hilbert, Methods of Mathematical Physics. II: Partial Differential Equations, Interscience Publishers, New York-London, 1962.  Google Scholar

[7]

S. Das, Functional Fractional Calculus for System Identification and Controls, Springer, Berlin, 2008.  Google Scholar

[8]

K. Diethelm, The Analysis of Fractional Differential Equations, Lecture Notes in Mathematics, 2004. Springer-Verlag, Berlin, 2010. doi: 10.1007/978-3-642-14574-2.  Google Scholar

[9]

L. ErbeB. G. Jia and Q. Q. Zhang, Homoclinic solutions of discrete nonlinear systems via variational method, J. Appl.Anal. Comput., 9 (2019), 271-294.  doi: 10.11948/2019.271.  Google Scholar

[10]

Z. M. Guo and J. S. Yu, Existence of periodic and subharmonic solutions for second order superlinear difference equations, Sci. China Ser. A, 46 (2003), 506-515.  doi: 10.1007/BF02884022.  Google Scholar

[11]

Z. M. Guo and J. S. Yu, The existence of periodic and subharmonic solutions of subquadratic second order difference equations, J. London Math. Soc., 68 (2003), 419-430.  doi: 10.1112/S0024610703004563.  Google Scholar

[12]

I. Györi and G. Ladas, Oscillation Theory of Delay Differntial Equations: with Applications, Oxford Mathematical Monographs, Oxford Science Publications, The Clarendon Press, Oxford University Press, New York, 1991.  Google Scholar

[13]

S. HarikrishnanP. Prakash and J. J. Nieto, Foreced oscillation of solutions of a nonlinear fractional partial differential equation, Appl. Math. Comput., 254 (2015), 14-19.  doi: 10.1016/j.amc.2014.12.074.  Google Scholar

[14] J. H. HuangL. Xin and T. L. Shen, Dynamics of Fractional Partial Differential Equations, Science Press, Beijing, 2017.   Google Scholar
[15]

Y. X. HuiG. H. Lin and Q. W. Sun, Oscillation threshold for a mosquito population suppression model with time delay, Mathematical Biosciences and Engineering, 16 (2019), 7362-7374.  doi: 10.3934/mbe.2019367.  Google Scholar

[16]

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, 2006.  Google Scholar

[17]

W. N. Li, On the forced oscillation of certain fractional partial differential equations, Appl. Math. Lett., 50 (2015), 5-9.  doi: 10.1016/j.aml.2015.05.016.  Google Scholar

[18]

W. N. Li, Forced oscillation criteria for a class of fractional partial differential equations with damping term, Mathematical Problems in Engineering, 2015 (2015), 1-6. doi: 10.1155/2015/410904.  Google Scholar

[19]

W. N. Li, Oscillation of solutions for certain fractional partial differential equations, Advances in Difference Equations, 2016 (2016), 1-8. doi: 10.1186/s13662-016-0756-z.  Google Scholar

[20]

W. N. Li and W. H. Sheng, Oscillation properties for solutions of a kind of partial fractional differential equations with damping term, J. Nonlinear Sci. Appl., 9 (2016), 1600-1608.  doi: 10.22436/jnsa.009.04.17.  Google Scholar

[21]

I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, 198. Academic Press, Inc., San Diego, CA, 1999.  Google Scholar

[22]

P. Prakash, S. Harikrishnan, J. J. Nieto and J.-H. Kim, Oscillation of a time fractional partial differential equation, Electron. J. Qual. Theory Differ. Equ., 15 (2014), 1-10.  Google Scholar

[23]

P. PrakashS. Harikrishnan and M. Benchohra, Oscillation of certain nonlinear fractional partial differential equation with damping term, Appl. Math. Lett., 43 (2015), 72-79.  doi: 10.1016/j.aml.2014.11.018.  Google Scholar

[24]

A. Raheem and Md. Maqbul, Oscillation criteria for impulsive partial fractional differential equations, Computers and Mathematics with Applications, 73 (2017), 1781-1788.  doi: 10.1016/j.camwa.2017.02.016.  Google Scholar

[25]

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach Science Publishers, Yverdon, 1993.  Google Scholar

[26]

X. H. TangX. Y. Lin and J. S. Yu, Nontrivial solutions for Schrodinger equation with local super-quadratic conditions, J. Dyn. Diff. Equat., 31 (2019), 369-383.  doi: 10.1007/s10884-018-9662-2.  Google Scholar

[27] V. E. Tarasov, Fractional Dynamics: Applications of Fractional Calculus to Dynamics of Particles, Fields and Media, Springer, Heidelberg, Higher Education Press, Beijing, 2010.  doi: 10.1007/978-3-642-14003-7.  Google Scholar
[28]

J. S. Yu, Modeling mosquito population suppression based on delay differential equations, SIAM J. Appl. Math., 78 (2018), 3168-3187.  doi: 10.1137/18M1204917.  Google Scholar

[29]

J. S. Yu and B. Zheng, Modeling Wolbachia infection in mosquito population via discrete dynamical model, J. Difference Equ. Appl., 25 (2019), 1549-1567.  doi: 10.1080/10236198.2019.1669578.  Google Scholar

[30]

Q. Q. Zhang, Homoclinic orbits for discrete Hamiltonian systems with local super-quadratic conditions, Communications on Pure and Applied Analysis, 18 (2019), 425-434.  doi: 10.3934/cpaa.2019021.  Google Scholar

[31]

Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific Publishing Co. Pte. Ltd., Singapore, 2014. Google Scholar

show all references

References:
[1]

S. Abbas, M. Benchohra and G. M. N'Guérékata, Topics in Fractional Differential Equations, Developments in Mathematics, 27. Springer, New York, 2012. doi: 10.1007/978-1-4614-4036-9.  Google Scholar

[2]

D. Baleanu, K. Diethelm, E. Scalas and J. J. Trujillo, Fractional Calculus. Models and Numerical Methods, Series on Complexity, Nonlinearity and Chaos, 3. World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2012. doi: 10.1142/9789814355216.  Google Scholar

[3]

C. C. Bernido and M. V. Carpio-Bernido, Analysis of Fractional Stochastic Processes: Advances and Applications, Conference Series, 36. World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2015. doi: 10.1142/9257.  Google Scholar

[4]

S. T. ChenX. H. Tang and J. S. Yu, Sign-changing ground state solutions for discrete nonlinear Schrodinger equations, J. Difference Equ. Appl., 25 (2019), 202-218.  doi: 10.1080/10236198.2018.1563601.  Google Scholar

[5]

S. S. Chen and J. S. Yu, Stability and bifurcation on predator-prey systems with nonlocal prey competition, Discrete and Continuous Dynamical Systems, 38 (2018), 43-62.  doi: 10.3934/dcds.2018002.  Google Scholar

[6]

R. Courant and D. Hilbert, Methods of Mathematical Physics. II: Partial Differential Equations, Interscience Publishers, New York-London, 1962.  Google Scholar

[7]

S. Das, Functional Fractional Calculus for System Identification and Controls, Springer, Berlin, 2008.  Google Scholar

[8]

K. Diethelm, The Analysis of Fractional Differential Equations, Lecture Notes in Mathematics, 2004. Springer-Verlag, Berlin, 2010. doi: 10.1007/978-3-642-14574-2.  Google Scholar

[9]

L. ErbeB. G. Jia and Q. Q. Zhang, Homoclinic solutions of discrete nonlinear systems via variational method, J. Appl.Anal. Comput., 9 (2019), 271-294.  doi: 10.11948/2019.271.  Google Scholar

[10]

Z. M. Guo and J. S. Yu, Existence of periodic and subharmonic solutions for second order superlinear difference equations, Sci. China Ser. A, 46 (2003), 506-515.  doi: 10.1007/BF02884022.  Google Scholar

[11]

Z. M. Guo and J. S. Yu, The existence of periodic and subharmonic solutions of subquadratic second order difference equations, J. London Math. Soc., 68 (2003), 419-430.  doi: 10.1112/S0024610703004563.  Google Scholar

[12]

I. Györi and G. Ladas, Oscillation Theory of Delay Differntial Equations: with Applications, Oxford Mathematical Monographs, Oxford Science Publications, The Clarendon Press, Oxford University Press, New York, 1991.  Google Scholar

[13]

S. HarikrishnanP. Prakash and J. J. Nieto, Foreced oscillation of solutions of a nonlinear fractional partial differential equation, Appl. Math. Comput., 254 (2015), 14-19.  doi: 10.1016/j.amc.2014.12.074.  Google Scholar

[14] J. H. HuangL. Xin and T. L. Shen, Dynamics of Fractional Partial Differential Equations, Science Press, Beijing, 2017.   Google Scholar
[15]

Y. X. HuiG. H. Lin and Q. W. Sun, Oscillation threshold for a mosquito population suppression model with time delay, Mathematical Biosciences and Engineering, 16 (2019), 7362-7374.  doi: 10.3934/mbe.2019367.  Google Scholar

[16]

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, 2006.  Google Scholar

[17]

W. N. Li, On the forced oscillation of certain fractional partial differential equations, Appl. Math. Lett., 50 (2015), 5-9.  doi: 10.1016/j.aml.2015.05.016.  Google Scholar

[18]

W. N. Li, Forced oscillation criteria for a class of fractional partial differential equations with damping term, Mathematical Problems in Engineering, 2015 (2015), 1-6. doi: 10.1155/2015/410904.  Google Scholar

[19]

W. N. Li, Oscillation of solutions for certain fractional partial differential equations, Advances in Difference Equations, 2016 (2016), 1-8. doi: 10.1186/s13662-016-0756-z.  Google Scholar

[20]

W. N. Li and W. H. Sheng, Oscillation properties for solutions of a kind of partial fractional differential equations with damping term, J. Nonlinear Sci. Appl., 9 (2016), 1600-1608.  doi: 10.22436/jnsa.009.04.17.  Google Scholar

[21]

I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, 198. Academic Press, Inc., San Diego, CA, 1999.  Google Scholar

[22]

P. Prakash, S. Harikrishnan, J. J. Nieto and J.-H. Kim, Oscillation of a time fractional partial differential equation, Electron. J. Qual. Theory Differ. Equ., 15 (2014), 1-10.  Google Scholar

[23]

P. PrakashS. Harikrishnan and M. Benchohra, Oscillation of certain nonlinear fractional partial differential equation with damping term, Appl. Math. Lett., 43 (2015), 72-79.  doi: 10.1016/j.aml.2014.11.018.  Google Scholar

[24]

A. Raheem and Md. Maqbul, Oscillation criteria for impulsive partial fractional differential equations, Computers and Mathematics with Applications, 73 (2017), 1781-1788.  doi: 10.1016/j.camwa.2017.02.016.  Google Scholar

[25]

S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach Science Publishers, Yverdon, 1993.  Google Scholar

[26]

X. H. TangX. Y. Lin and J. S. Yu, Nontrivial solutions for Schrodinger equation with local super-quadratic conditions, J. Dyn. Diff. Equat., 31 (2019), 369-383.  doi: 10.1007/s10884-018-9662-2.  Google Scholar

[27] V. E. Tarasov, Fractional Dynamics: Applications of Fractional Calculus to Dynamics of Particles, Fields and Media, Springer, Heidelberg, Higher Education Press, Beijing, 2010.  doi: 10.1007/978-3-642-14003-7.  Google Scholar
[28]

J. S. Yu, Modeling mosquito population suppression based on delay differential equations, SIAM J. Appl. Math., 78 (2018), 3168-3187.  doi: 10.1137/18M1204917.  Google Scholar

[29]

J. S. Yu and B. Zheng, Modeling Wolbachia infection in mosquito population via discrete dynamical model, J. Difference Equ. Appl., 25 (2019), 1549-1567.  doi: 10.1080/10236198.2019.1669578.  Google Scholar

[30]

Q. Q. Zhang, Homoclinic orbits for discrete Hamiltonian systems with local super-quadratic conditions, Communications on Pure and Applied Analysis, 18 (2019), 425-434.  doi: 10.3934/cpaa.2019021.  Google Scholar

[31]

Y. Zhou, Basic Theory of Fractional Differential Equations, World Scientific Publishing Co. Pte. Ltd., Singapore, 2014. Google Scholar

[1]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[2]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021023

[3]

Xiaoming Wang. Quasi-periodic solutions for a class of second order differential equations with a nonlinear damping term. Discrete & Continuous Dynamical Systems - S, 2017, 10 (3) : 543-556. doi: 10.3934/dcdss.2017027

[4]

Dariusz Idczak. A Gronwall lemma for functions of two variables and its application to partial differential equations of fractional order. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021019

[5]

Nhu N. Nguyen, George Yin. Stochastic partial differential equation models for spatially dependent predator-prey equations. Discrete & Continuous Dynamical Systems - B, 2020, 25 (1) : 117-139. doi: 10.3934/dcdsb.2019175

[6]

Seddigheh Banihashemi, Hossein Jafaria, Afshin Babaei. A novel collocation approach to solve a nonlinear stochastic differential equation of fractional order involving a constant delay. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021025

[7]

Tobias Breiten, Sergey Dolgov, Martin Stoll. Solving differential Riccati equations: A nonlinear space-time method using tensor trains. Numerical Algebra, Control & Optimization, 2021, 11 (3) : 407-429. doi: 10.3934/naco.2020034

[8]

Tomasz Kosmala, Markus Riedle. Variational solutions of stochastic partial differential equations with cylindrical Lévy noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2879-2898. doi: 10.3934/dcdsb.2020209

[9]

Qi Lü, Xu Zhang. A concise introduction to control theory for stochastic partial differential equations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021020

[10]

Saima Rashid, Fahd Jarad, Zakia Hammouch. Some new bounds analogous to generalized proportional fractional integral operator with respect to another function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021020

[11]

Bouthaina Abdelhedi, Hatem Zaag. Single point blow-up and final profile for a perturbed nonlinear heat equation with a gradient and a non-local term. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021032

[12]

Ankit Kumar, Kamal Jeet, Ramesh Kumar Vats. Controllability of Hilfer fractional integro-differential equations of Sobolev-type with a nonlocal condition in a Banach space. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021016

[13]

Amit Goswami, Sushila Rathore, Jagdev Singh, Devendra Kumar. Analytical study of fractional nonlinear Schrödinger equation with harmonic oscillator. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021021

[14]

Shoichi Hasegawa, Norihisa Ikoma, Tatsuki Kawakami. On weak solutions to a fractional Hardy–Hénon equation: Part I: Nonexistence. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021033

[15]

Zhenbing Gong, Yanping Chen, Wenyu Tao. Jump and variational inequalities for averaging operators with variable kernels. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021045

[16]

Abdulrazzaq T. Abed, Azzam S. Y. Aladool. Applying particle swarm optimization based on Padé approximant to solve ordinary differential equation. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021008

[17]

Boris Kramer, John R. Singler. A POD projection method for large-scale algebraic Riccati equations. Numerical Algebra, Control & Optimization, 2016, 6 (4) : 413-435. doi: 10.3934/naco.2016018

[18]

Dayalal Suthar, Sunil Dutt Purohit, Haile Habenom, Jagdev Singh. Class of integrals and applications of fractional kinetic equation with the generalized multi-index Bessel function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021019

[19]

Haili Qiao, Aijie Cheng. A fast high order method for time fractional diffusion equation with non-smooth data. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021073

[20]

Fabio Camilli, Serikbolsyn Duisembay, Qing Tang. Approximation of an optimal control problem for the time-fractional Fokker-Planck equation. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021013

2019 Impact Factor: 1.233

Article outline

[Back to Top]